2019
Том 71
№ 10

All Issues

Poletskikh V. M.

Articles: 10
Article (Russian)

On topological groups with weak minimality (maximality) condition for noncompact subgroups

Poletskikh V. M., Shestakov S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1393–1398

We present the structure of a locally compact solvablep-group satisfying the weak minimality (maximality) condition for noncompact subgroups. As a consequence, we obtain the structure of a locally compact prosolvablep-group satisfying the minimality (maximality) condition for noncompact sub-groups. We also construct an example to demonstrate that these results are not true for arbitrary inductively compact locally compact totally disconnected solvable groups.

Article (Ukrainian)

On conditions of distributivity for noncompact groups

Poletskikh V. M., Shestakov S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1108–1111

Article (Ukrainian)

Nilpotent topological groups with abelian subgroups of finite rank (Russian)

Charin V. S., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 387 - 390

Article (Ukrainian)

A finiteness condition in topological groups

Pilipenko Yu. N., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 201 - 207

Article (Ukrainian)

Some examples of topological groups

Panasyuk S. P., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 107—108

Article (Ukrainian)

Locally nilpotent topological groups with Abelian subgroups of finite rank

Pilipenko Yu. N., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 581-586

Article (Ukrainian)

Layer compact, torsion-free groups

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 199–207

Article (Ukrainian)

On an open map

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 692– 697

Article (Ukrainian)

The topological isolator of a subgroup of finite rank

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 614–624

Article (Ukrainian)

On certain types of groups of rank one

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 265–270